# SDR J7SA202005273001

- Difficulty date: May 23, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N366FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500326
- Aircraft time: 3,285 hours, 2,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, DISCOVERED EMERGENCY LIGHTS ILLUMINATED IN THE ARMED POSITION. REMOVED AND REPLACED ALL EMERGENCY BATTERY PACKS. PERFORMED SATISFACTORY OPS CHECK. FWD PN 6450LS-00 S/N 000929 AFT PN 6450LS-00 S/N 002496.
